# SDR 98ZZZX242

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100049
- Condition: Debonded
- Location: M/R
- Part time: 11,725 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 11,750 HOUR INSPECTION, M/R BLADE, LOWER ROOT END LAMINATE DEBONDED BEYOND ALLOWABLE LIMITS PER SA4047-76-5, CHAPTER 2.  SENT TO SIKORSKY AIRCRAFT FOR FURTHER EVALUATION/REPAIR.
